# SDR 08FDEA01899

- Difficulty date: May 20, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 53,210 hours, 20,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6013
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE LWR SURFACE FOUND DENT 1 INCH BY 1 INCH DEEP .080 INCH ON SKIN NEAR EDGE OF DOUBLER.  REPAIRED AREA IAW SRM 53-20-00 FIG 13 SHEET 2 A & SHEET 5 VOL I.
